Department of Mathematical Analysis and Numerical Mathematics

Publications of the members of the department (since 2000)



Úvodná stránka

  • J. Babušíková, Application of relaxation scheme to degenerate variational inequalities, Applications of mathematics, No. 6, 419.
  • M. Demetrian and D. Kochan, Quantum mechanics on non-commutative plane, Acta Physica Slovaka, 52, No. 1 (2002), 1.
  • M. Demetrian, Casimir effect in four simple situations - including a noncommutative two-sphere, Fizika B11 (2002), 175.
  • V. Balek and M. Demetrian, A criterion for bubble formation in a de Sitter universe, Phys.Rev. D69 (2004), 063518.
  • V. Balek and M. Demetrian, Dva príspevky k štúdiu gravitačných instantónov, Československý časopis pro fyziku, Vol. 55, No. 5 (2005), p. 515-516.
  • M. Dindoš, T. Šalát and V. Toma, Statistical convergence of infinite series, Czechoslovak Mathematical Journal, 53 (2003), 989.
  • M. Fečkan and J. Gruendler, The existence of chaos for ordinary differential equations with a center manifold, Bull. Belgian Math. Soc., 11 (2004), 77.
  • M. Fečkan and V. Rothos, Travelling waves in a perturbed discrete sine-Gordon equation, in Nonlinear Waves: Classical and Quantum Aspects, F.Kh. Abdullaev and V.V. Konotop, Eds., Kluwer Academic Publishers, 2004, 497.
  • M. Fečkan, Forced oscillations of beams on elastic bearings, in Proc. 7th Coll. Qual. Th. Differential Equations, Szeged, 2003; Electr. J. Qual. Th. Differential Equations, 9 (2004), 1.
  • M. Fečkan, Blue sky catastrophes in weakly coupled chains of reversible oscillators, Disc. Cont. Dyn. Syst. B, 3 (2003), 193.
  • M. Fečkan and F. Battelli, Homoclinic orbits of slowly periodically forced and weakly damped beams resting on weakly elastic bearings, Adv. Diff. Equations, 8 (2003), 1043.
  • M. Fečkan, Dynamics of nonlinear diatomic lattices, Miskolc Math. Notes, 4 (2003), 111.
  • M. Fečkan, Transversal bounded solutions for difference equations, J. Difference Equations Applications, 8 (2002), 33.
  • F. Battelli and M. Fečkan, Some remarks on the Melnikov function, Electr. J. Differential Equations, 2002, No. 13 (2002), 1.
  • M. Fečkan, Forced vibrations of abstract wave equations, Funkc. Ekvac., 45 (2002), 209.
  • M. Fečkan and V. Rothos, Bifurcations of periodic from homoclinics in singular O.D.E.: Applications to the discretizations of travelling waves of p.d.e., Comm. Pure Appl. Anal., 1 (2002), 475.
  • M. Fečkan, Tolologically transversal reversible homoclinic sets, Proc. Amer. Math. Soc., 130 (2002), 3369.
  • F. Battelli and M. Fečkan, Chaos arising near a topologically tranversal homoclinic set, Topol. Meth. Nonl. Anal., 20 (2002), 195.
  • M. Fečkan, A Galerkin-averaging method in infinite-dimensional spaces for weakly nonlinear problems, Nonlinear Analysis and its Applications to Differential Equations, M.R. Grossino, M. Ramos, C. Rebelo, L. Sanches, Editors, in Progress in Nonlinear Differential Equations and Their Applications, 43, 2001, Birhauser, Boston.
  • M. Fečkan and W. Zweng, Transversal homoclinic orbits for higher dimensional difference equations, J. Difference Equations Applications, 7 (2001), 215.
  • M. Fečkan, Criteria on the nonexistence of invariant Lipschitz submanifolds for dynamical systems, J. Differential Equations, 174 (2001), 392.
  • M. Fečkan, A generalization of Bendixon's criterion, Proc. Amer. Math. Soc., 129 (2001), 3395.
  • M. Fečkan, Transversal homoclinics in nonlinear systems of ordinary differential equations, in Proc. 6th Coll. Qual. Th. Differential Equations, Szeged, 1999; Electr. J. Differential Equations, 9 (2000), 1.
  • M. Fečkan, Existence of almost periodic solutions for jumping discontinuous systems, Acta Math. Hungarica, 86 (2000), 291.
  • M. Fečkan, Bifurcation of multi-bump homoclinics in systems with normal and slow variables, Electr. J. Differential Equations, 2000, No. 41 (2000), 1.
  • M. Fečkan and J. Gruendler, Bifurcation from homoclinic to periodic solutions in singular ordinary differential equations, J. Math. Analysis Applications, 246 (2000), 245.
  • M. Fečkan, A Galerkin-averaging method for weakly nonlinear equations, Nonlinear Analysis, 41 (2000), 345.
  • M. Fečkan and J. Gruendler, Transversal bounded solutions in systems with normal and slow variables, J. Differential Equations, 165 (2000), 123.
  • M. Fečkan, Homoclinic-Hopf interaction: an autoparametric bifurcation, Proc. Royal Soc. Edinburgh A, 130 (2000), 999.
  • M. Fečkan, Periodic and chaotic solutions in infinite dimensional systems, Math. Notes, Publ. Univ. Miskolc, 1 (2000), 99.
  • M. Fečkan, On the nonexistence of invariant submanifold for differential systems with impulses, Nonl. Oscillations, 2 (2000), 271.
  • J. Filo and S. Luckhaus, Homogenization of a boundary condition for the heat equation, J. Eur. Math. Soc. (JEMS) 2, No. 3 (2000), 217.
  • M. Fila, J. Filo and G.M. Lieberman, Blow-up on the boundary for the heat equation, Calc. Var. Partial Differential Equations 10, No. 1 (2000), 85.
  • J. Filo and V. Pluschke, A free boundary problem in dermal drug delivery. SIAM J. Math. Anal. 33, No. 6 (2002), 1430 (electronic).
  • F. Gliviak, On radially extremal graphs and digraphs, a survey, Mathematica Bohemica, 125 (2000), 215.
  • F. Gliviak and P. Kyš, On graphs that have some distance properties, Acta Mathematica, Costantine the Philosopher University, Nitra, 4 (2000), 57.
  • P. Chocholatý, One-step methods to the solution of Cauchy problem for delay-differential systems, 3rd International Conference APLIMAT 2004, STU Bratislava (2004), 507.
  • O. Došlý, J.R. Graef and J. Jaroš, Forced oscillations of second order linear and half-linear difference equations, Proc. Amer. Math. Soc., 131 (2003), 2859.
  • J. Jaroš, T. Kusano and T. Tanigawa, Nonoscillation theory for second order half-linear differential equations in the framework of regular variation, Result. Math., 43 (2003), 129.
  • J. Jaroš, T. Kusano and N. Yoshida, Generalized Picone's formula and forced oscillations in quasilinear differential equations of the second order, Arch. Math., 38 (2002), 53.
  • J. Jaroš, T. Kusano and N. Yoshida, Oscillation properties of solutions of a class of nonlinear parabolic systems, Journal of Computational and Applied Mathematics, 146 (2002), 277.
  • J. Jaroš, T. Kusano and N. Yoshida, Picone-type inequalities for half-linear elliptic equations and their applications, Advances in Math. Sciences and Applications, 12 (2002), 709.
  • J. Jaroš and T. Kusano, On white hole solutions of a class of nonlinear ordinary differential equations of the second order, Funkcial. Ekvac., 45 (2002), 319.
  • J. Jaroš and T. Kusano, Remarks on the existence of regularly varying solutions for second order linear differential equations, Publications de l'Institute Math\` ematique, 72 (2002), 113.
  • J. Jaroš, T. Kusano and N. Yoshida, Picone-type inequalities for nonlinear elliptic equations and their applications, J. of Inequal. Appl., 6 (2001), 387.
  • J. Jaroš, T. Kusano and N. Yoshida, Oscillatory properties of solutions of superlinear - sublinear parabolic equations via Picone-type inequalities, Math. J. Toyama Univ., 24 (2001), 83.
  • J. Jaroš, T. Kusano and N. Yoshida, Forced superlinear oscillations via Picone's identity, Acta. Math. Univ. Comenianae, 69 (2000) 107.
  • J. Jaroš, T. Kusano and N. Yoshida, A Picone identity and Sturmian comparison theorems for a class of half-linear partial differential equations of second order, Nonlinear Analysis, 40 (2000), 381.
  • J. Jaroš, and T. Kusano, On black hole solutions of second order differential equations with a singular nonlinearity in the differential operator, Funkcial. Ekvac., 43 (2000), 491.
  • J. Jaroš, T. Kusano and T. Tanigawa, Existence of singular solutions for a class of systems of singular differential equations, Fukuoka Univ. Sci. Reports, 30 (2000), 169.
  • J. Kačur, B. Malengier and M. Remešíková, Solution of contaminant transport with equilibrium and nonequilibrium adsorbtion, accepted for publication in special MAFELAP 2003, Issue of Computer Methods in Applied Mechanics and Engineering (in press).
  • D. Constales, J. Kačur and B. Malengier, A precise numerical scheme for contaminant transport in dual-well flow, Water Resources Research, 39. No 10 (2003), 1303,doi:1029/2003WR002411.
  • J. Kačur and M. Shuker Mahmood, Solution of solute transport in unsaturated porous media by the method of characteristics, Numerical methods in PDE, 19 (2003),732.
  • J. Kačur and R. VanKeer, Contaminant transport with adsorption in dual-well flow, Applications of Mathematics, 48, No. 6 (2003), 525.
  • N. Kikuchi and J. Kačur, Convergence of Rothes method in Holder spaces, Applications of Mathematics, 48, No. 5 (2003), 353.
  • Z. Kubáček and B. Rudolf, On the number of periodic solutions of a generalized pendulum equation, Arch. Math. (Brno), accepted for publication (2004).
  • I. Kupka, A convergence preserving upper and lower semicontinuity of multifunctions, Tatra Mt. Math. Publ., 24 (2002), 7.
  • I. Kupka, Quasicontinuous selection for closed-valued multifunctions, Math. Slovaca, 52, No. 1 (2002), 67.
  • I. Kupka, Convergences preserving the fixed point property, Math. Slovaca, 50, No. 4 (2000), 483.
  • I. Kupka, Jak úspěšně studovat cizí jazyky. (How to successfully study languages – in Czech) 1. vyd. - Praha : Grada Publishing, 2007. - 154 s.
  • I. Kupka, Compacts and convergences. Arabian Journal for Science and Engineering, Vol. 34, No. 1D (2009), s. 131-135
  • I. Kupka, On Similarity of Functions, Top. Proc. 36 (2010) pp. 173-187.
  • M. Medveď, On the existence of global solutions of evolution equations, Demonstratio Math., 37, No. 4 (2004), 871.
  • M. Medveď, Integral inequalities and global solutions of semilinear evolution equations, J. Math. Anal. Appl., 267 (2002), 643.
  • M. Medveď, Nonlinear singular integral inequalities for functions in two and n independent variables, J. of Inequalities and Applications, 5 (2000), 287.
  • M. Medveď, Nonlinear singular difference inequalities suitable for discretization of parabolic equations, Demonstratio Math. XXXIII, No. 3 (2000), 517.
  • J. Mózer, Quadrature formulae of P.L. Tschebyshev's type and new class of the integrals expessing by partial Euler's products (in russian), 4th International Conference "Modern Problems of Number Theory and its Apllications", Moscow State University of M.V. Lomonosov (2002), 81.
  • J. Mózer, On oscillation law of basic trigonometric series by primes (in russian), 4th International Conference "Modern Problems of Number Theory and its Apllications", Moscow State University of M.V. Lomonosov (2002), 101.
  • D. Pastor, A Remark On Generalised Compact Maps, Studies of University in Žilina, 13 (2001), 147.
  • J. Plesník, Minimum k-geodetically connected digraphs, Networks, 44 (2004), 243.
  • J. Plesník, Towards minimum k-geodetically connected graphs, Networks, 41 (2003), 73.
  • J. Plesník, Minimum cost edge subset covering exactly k vertices of a graph, J. Comb. Optim., 5 (2001), 275.
  • E.T. Baskoro, M. Miller and J. Plesník, Further results on almost Moore digraphs, Ars Combinatoria, 56 (2000), 43.
  • M. Remešíková, Solution of convection-diffusionproblems with nonequilibrium adsorption, Journal of Computational and Applied Mathematics 169 (2004), 101.
  • M. Remešíková, An operator splitting scheme for 2D convention-diffusion problems with nonequilibrium adsorbtion, Accepted for publication in Journal of Electrical Engineering, vol.55, No.12/S (2004), 1335-3632, (Special issue - Proceedings of ISCAM 2004).
  • M. Remešíková, Solution of convection-diffusion problems with nonequilibrium adsorption, Proceedings of SIMONA 2003, Technical University in Liberec (2003).
  • K. Rostás, Comparison theorems for pseudoconjugate points of half-linear ordinary differential equations of the second order, Acta. Math. Univ. Comenianae, LXXII, No. 2 (2003), 223.
  • K. Rostás, Minimal and maximal solutions of fourth order iterated differential equations with singular nonlinearity, Archivum mathematicum (Brno) 47 (1) (2011), 23-33
  • T. Šalát and V. Toma, A classical Olivier's theorem and statistical convergence, Annales Math. Blaise Pascal, 10 (2003), 305.
  • V. Toma, Evaluation of some trade policy for Slovakia, Dynamic Models in Mathematical Economics, Bratislava, Comenius University Press (2003), 25.
  • V. Špitalský and V. Toma, Weak and strong differentiability are nearly the same for real functions, Tatra Mountains Math. Publ. 24 (2002), 11.
  • V. Toma, Reflection on one economic example (in Slovak), Obzory matematiky, fyziky a informatiky, 31, No. 4 (2002), 19.
  • V. Toma and I. Zuzčák, Bases and homeomorphism in polytopological spaces, Studia Sci. Math. Hungarica (2000), 19.
  • A. Dávid and A. Valková, Solution of system of two differential equations with constant coefficients in EXCEL, In Zborník 3th International Conference Aplimat 2004 , Department of Mathematics Faculty of Mechanical Engineering Slovak University of Technology in Bratislava (2004), 349.
  • A. Dávid and A. Valková, Picard's approximations in computational technics, Studies of the University of Zilina, Math. Ser., 17, No. 1 (2003), 19.
  • A. Dávid and A. Valková, Picard's approximation, In Zborník Acta Mathematica 6, Faculty of Natural sciences Constantine the Philosopher University (2003), 83.
  • A. Dávid and A. Valková, Systematická integrácia a jej použitie pri riešení niektorých začiatočných úloh ODR, In Zborník Acta Mathematica 6, Faculty of Natural sciences Constantine the Philosopher University (2003), 227.
  • J. Daněček and E. Viszus, L^{2,\lambda}-regularity for minima of variational integrals, Boll. UMI, 6B, No. 1 (2003), 39.
  • J. Daněček and E. Viszus, On regularity of minima of variational integrals, Proceedings of the second international mathematical workshop ECON, Brno, (2003).
  • J. Daněček and E. Viszus, L^{2,\Phi}-regularity for nonlinear elliptic systems of second order, Electron. J. Diff. Eqns. 2002, No. 20 (2002) 1.
  • J. Daněček and E. Viszus, A note on regularity for nonlinear elliptic systems, Archivum Mathematicum, 36, No. 3 (2000), 229.
  • Top